# SDR DALA2022042602910

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Deck
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CRACK INDICATION FOUND ON PRESSURE DECK MEMBRANE TO CENTER WING BOX FR 36 RH HOLE 6. CORRECTIVE ACTION: COMPLIED WITH ERA 597800-14AD REV 0 REV 1 AND REV 2. (2211042)
